MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK CV PLUS SLIDING POST, TRICOT HYDROCOLLOID CRESCENT PAD, PIGTAIL PAD. 2; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK CV PLUS SLIDING POST, TRICOT HYDROCOLLOID CRESCENT PAD, PIGTAIL PAD. 2; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judqf168 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that when the catheter was maintained the following day after placement, the latch of the statlock was found broken.It made the catheter unable to be used properly.

Brand Name
STATLOCK CV PLUS SLIDING POST, TRICOT HYDROCOLLOID CRESCENT PAD, PIGTAIL PAD. 2
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10457577
Report Number3006260740-2020-03050
Device Sequence Number1217822
Product Code FOX
UDI-Device Identifier00801741081507
UDI-Public(01)00801741081507
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberN/A
Device Catalogue NumberCV0220CE
Device Lot NumberJUDQF168
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR